Journal article icon

Journal article

On the number of singular points of weak solutions to the Navier-Stokes equations

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/cpa.3002

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS
Volume:
54
Issue:
8
Pages:
1019-1028
Publication date:
2001-08-05
DOI:
EISSN:
1097-0312
ISSN:
0010-3640
URN:
uuid:ccd1f79e-0304-4315-a754-9da04eea3bd3
Source identifiers:
25218
Local pid:
pubs:25218

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP